MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6) ( 3 patients).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely decreased carbon dioxide (co2) results for approximately 50 patient samples while running on the architect c8000 processing module.When the customer calibrated the co2 assay, the qc was out-of-range-low.The customer recalibrated with new calibration vials and opened new qc.The customer stated the controls were acceptable and started running patient samples.Customer believes about 50 patients results are lower than the reference range and the previous results were in range.The customer confirmed no discrepant results were reported to the clinician.The following are examples of patient results that were provided by the customer: patient examples: sid (b)(6): result 21 meq/l, previous results 25/28 meq/l sid (b)(6): result 21 meq/l, previous results 23/26/25 meq/l sid (b)(6): result 19 meq/l, previous result 23 meq/l customer's reference range: 22-29 meq/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed co2 results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.A search of complaints by lot number determined normal complaint activity.The tracking and trending were reviewed by the product list number and found no trends related to this issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Review of the device history records did not identify any nonconformances or deviations associated with current complaint.Labeling was reviewed and found to adequately address the issue under review.As part of troubleshooting, customer recalibrated assay and calibrated sample and r1 probes which resolved issue.No additional issues were identified; no further action is required.Based on the investigation, no systemic issue or product deficiency was identified.This follow up includes a correction to include the codes in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15179965
Report Number3002809144-2022-00273
Device Sequence Number6269585
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number61634UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6).; ARC C8 PROC MOD, 01G06-11,(B)(6).; CC CO2 CAL(6X5ML), 01E64-03, (B)(6).; CC CO2 CAL(6X5ML), 01E64-03, (B)(6).
Patient SexUnknown